MathSciNet Relay Station
MathSciNet bibliographic data
MR299925 (45 #8973) 35B05 (57D30)
Zachmanoglou, E. C. Foliations and the propagation of zeroes of solutions of partial differential equations. Bull. Amer. Math. Soc. 78 (1972), 835–839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement